Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 172, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 28, 2009, 7:59 PM CDT for Cole County, Missouri. It took effect at Jul 29, 2009, 12:36 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2009, 7:59 PM CDT (00:59 UTC)
- In effect from
- Jul 29, 2009, 12:36 PM CDT
- Expired
- Jul 30, 2009, 12:07 PM CDT
- In force
- 24 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Cole County, MO
The radar
The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 18.50 ft at Jul 29, 2009, 10:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 290100
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT TUE JUL 28 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UP TO ONE INCH OF PRECIPITATION
RECEIVED ACROSS THE UPSTREAM BASIN OVER THE PAST 12 HOURS...WITH AN
ADDITIONAL ONE TENTH TO ONE QUARTER OF AN INCH OF PRECIPITATION
EXPECTED DURING THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-300059-
/O.NEW.KLSX.FL.W.0172.090729T1612Z-090731T1503Z/
/JCMM7.1.ER.090729T1612Z.090730T0600Z.090730T1503Z.NO/
759 PM CDT TUE JUL 28 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM WEDNESDAY MORNING TO FRIDAY MORNING.
* AT 7:30 PM TUESDAY THE STAGE WAS 2.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY LATE MORNING AND
CONTINUE TO RISE TO NEAR 21.8 FEET BY EARLY THURSDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/29 07/30 07/31 08/01 08/02
MOREAU RIVER
JEFFERSON CITY 17 2.11 13.7 19.8 4.5 2.6 2.14 follow-up statements
000
WGUS83 KLSX 291420
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
920 AM CDT WED JUL 29 2009
..THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
THE MOREAU RIVER NEAR ...JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 0.50 INCHES OF RAIN IN THE
PAST 24 HOURS AND LITTLE ADDIONAL RAINFALL IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-301420-
/O.EXT.KLSX.FL.W.0172.090730T0000Z-090731T0000Z/
/JCMM7.1.ER.090730T0000Z.090730T0000Z.090730T0000Z.NO/
920 AM CDT WED JUL 29 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATER TONIGHT.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 12.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE NEAR FLOOD STAGE THIS EVENING.
* IMPACT...AT 17.0 FEET MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/30 07/31 08/01 08/02 08/03
MOREAU RIVER
JEFFERSON CITY 17 12.44 11.0 3.2 2.2 1.9 1.8000
WGUS83 KLSX 291702
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1202 PM CDT WED JUL 29 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
THE MOREAU RIVER NEAR ...JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 0.50 INCHES OF RAIN IN THE
PAST 24 HOURS AND NO ADDITIONAL RAIN IN THE NEXT 24 HOURS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-301702-
/O.EXT.KLSX.FL.W.0172.090729T1736Z-090730T1915Z/
/JCMM7.1.ER.090729T1736Z.090729T1800Z.090729T1915Z.NO/
1202 PM CDT WED JUL 29 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATER THIS EVENING.
* AT 11:30 AM WEDNESDAY THE STAGE WAS 15.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.4 FEET THIS AFTERNOON
AND FALL BELOW FLOOD STAGE LATER THIS AFTERNOON.
* IMPACT...AT 17.0 FEET...MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/30 07/31 08/01 08/02 08/03
MOREAU RIVER
JEFFERSON CITY 17 15.84 6.8 2.9 2.2 1.9 1.8000
WGUS83 KLSX 300037
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
737 PM CDT WED JUL 29 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND TWO INCHES OF PRECIPITATION THE
PAST 24 HOURS AND LESS THAN ONE QUARTER INCH OF ADDITIONAL PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE FOLLOW
UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-310037-
/O.EXT.KLSX.FL.W.0172.000000T0000Z-090731T0827Z/
/JCMM7.1.ER.090729T1837Z.090730T0300Z.090730T0827Z.NO/
737 PM CDT WED JUL 29 2009
...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATE THURSDAY NIGHT.
* AT 6:30 PM WEDNESDAY THE STAGE WAS 18.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY
TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/30 07/31 08/01 08/02 08/03
MOREAU RIVER
JEFFERSON CITY 17 18.22 3.3 2.2 1.9 1.8000
WGUS83 KLSX 301707
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1207 PM CDT THU JUL 30 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-301737-
/O.CAN.KLSX.FL.W.0172.000000T0000Z-090731T0827Z/
/JCMM7.1.ER.090729T1837Z.090730T0515Z.090730T0650Z.NO/
1207 PM CDT THU JUL 30 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 11:30 AM THURSDAY THE STAGE WAS 6.0 FEET.
* FELL BELOW FLOOD STAGE AT 1:50 AM THURSDAY.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 2.9 FEET BY FRIDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 07/31 08/01 08/02 08/03 08/04
MOREAU RIVER
JEFFERSON CITY 17 6.00 2.9 2.2 1.9 1.8 1.8What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 28, 6:43 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 28, 6:43 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 643 PM CDT TUE JUL 28 2009 .DISCUSSION... /237 PM CDT TUE JUL 28 2009/ CDFNT DRAPPED THRU CNTL IL AND INTO NERN MO WILL CONTINUE TO SLOWLY DRIFT SEWD TNGT. NUMEROUS OUTFLOW BNDYS WILL CONTINUE TO MERGE THIS EVE PRODUCING DIFFICULTIES IN TIMING AND FINDING A GOOD FOCUS FOR STORMS. A SECONDARY CDFNT IS SETTELED ACRS NRN MO/SRN IA REGION. THIS CDFNT WILL HELP PUSH TSRA SWD THRU THE CWA TNGT. ANOTHER CDFNT WILL PUSH THRU THE AREA ON THURS AND WILL BRING TSRA TO THE REGION. MDLS ARE IN FAIRLY GOOD AGREEMENT. HOWEVER...THE NAM WAS THE FASTEST WITH REGARD TO TIMING. THE LOCAL WRF AND 12Z GFS AGREED WELL WITH TIMING AND PLACEMENT OF PRECIP AND TRENDED TWD THESE MDLS. BEHIND THIS FNT...HIGH PRESSURE BUILDS INTO THE REGION ALLOWING DRY AND COOL CONDITIONS TO SETTLE IN FOR A COUPLE OF DAYS. AS FOR TEMPS...TRENDED TWD THE COOLER MOS TEMPS. NRN PLAINS HAVE BEEN STRUGGLING TO GET ABOVE THE MID 70S BEHIND THE CDNFT. THEREFORE...HAVE CONTINUED THE COOL TREND FOR THE REMAINDER OF THE WEEK. FOR THE EXTD...DUE TO COMMS PROBLEMS...WE DID NOT RECIEVE THE 12Z ECMWF. DUE TO THE LACK OF THE LATEST ECMWF AND LOW CONFIDENCE WITH THE GFS SOLNS...FEW CHANGES WERE MADE TO THE PREV FCST. ONE FEATURE THE 28/00Z ECMWF AND 12Z GFS AGREE ON ARE PLACING A CDFNT ACRS THE NRN PORTIONS OF THE CWA. AMOUNT OF FORCING ASSOC WITH THE FNT IS UNCERTAIN...BUT BELIEVE THERE IS AT LEAST A CHC OF TSRA ACRS NERN MO SAT NGT. THE MAIN S/W SHUD BE JUST E OF THE CWA BY MIDDAY SUN. SUBSIDENCE BEHIND THE S/W SHUD HELP SUPPRESS CHC OF TSRA DURING THE DAY ON SUN. TEMPS SHUD BEGIN TO REBOUND FRI AND REACH THE MID 80S BY SAT. SOME UNCERTAINTY REMAINS DUE TO AMNT OF CLD COVER. TILLY && .AVIATION... /637 PM CDT TUE JUL 28 2009/ FOR THE 00Z TAFS... AREA OF STRATIFORM RAIN WILL CONTINUE TO SLOWLY MOVE EAST THIS EVENING WITH MVFR CEILINGS AND VISBYS. CURRENT RADAR TRENDS SUGGEST THE RAIN WILL CLEAR THE TAF SITES FROM WEST TO EAST BY 06Z. NORTHWEST WIND WILL GRADUALLY SHIFT TO THE NORTHEAST TOMORROW AS HIGH PRESSURE TRIES TO NOSE ITS WAY ACROSS THE CWA. CEILINGS WILL IMPROVE LATE TONIGHT...WITH SCT CUMULUS TOMORROW AFTERNOON. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 28, 4:02 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 402 PM CDT TUE JUL 28 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 402 PM CDT TUE JUL 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. WHILE ORGANIZED OR WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...THERE MAY BE ISOLATED STRONG OR SEVERE THUNDERSTORMS. SOME OF THESE THUNDERSTORMS MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE WEDNESDAY AND WEDNESDAY NIGHT...MAINLY ACROSS SOUTHEASTERN MISSOURI AND SOUTHWESTERN ILLINOIS. THUNDERSTORMS ARE LIKELY ACROSS THE REGION THURSDAY AS ANOTHER COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT OBSERVED HAIL...WIND DAMAGE OR FLOODING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TILLY
In the hours before
Local storm report, Jul 28, 3:38 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
338 PM CDT TUE JUL 28 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG FLORISSANT 38.80N 90.32W
07/28/2009 ST. LOUIS MO TRAINED SPOTTER
SMALL TREE BRANCHES DOWN NEAR SHACKELFORD RD AND
WIETHAUPT R
&&
EVENT NUMBER LSX0900039
SCHWEDLERLocal storm report, Jul 28, 4:38 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
438 PM CDT TUE JUL 28 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN VERSAILLES 39.88N 90.66W
07/28/2009 E2.00 INCH BROWN IL EMERGENCY MNGR
A FEW ROADS IN EASTERN VERSAILLES HAVE 1-3 INCHES OF
STANDING WATER. 2 INCH RAINFALL RECEIVED IN ONE HOUR.
&&
EVENT NUMBER LSX0900040
SCHWEDLERLocal storm report, Jul 28, 4:48 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
448 PM CDT TUE JUL 28 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0443 PM FLOOD 5 E LATHAM 38.56N 92.59W
07/28/2009 MONITEAU MO TRAINED SPOTTER
ABOUT 6-8 INCHES OF WATER OVER STRAWBERRY RD NEAR ALLEE
RD.
&&
EVENT NUMBER LSX0900041
SCHWEDLERLocal storm report, Jul 28, 5:06 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
506 PM CDT TUE JUL 28 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 1 W HIGH POINT 38.48N 92.60W
07/28/2009 MONITEAU MO LAW ENFORCEMENT
HWY C IS COMPLETEY COVERED WITH WATER BETWEEN THE NORTH
AND SOUTH BRANCHES OF HWY CC.
&&
EVENT NUMBER LSX0900042
SCHWEDLERLocal storm report, Jul 28, 5:46 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
546 PM CDT TUE JUL 28 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 3 SSW MCGIRK 38.58N 92.50W
07/28/2009 MONITEAU MO TRAINED SPOTTER
SMALL STREAM FLOODING REPORTED IN THE AREA. 3 INCHES
RAINFALL RECEIVED IN LAST TWO HOURS.
&&
EVENT NUMBER LSX0900043
SCHWEDLERLocal storm report, Jul 28, 6:01 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
601 PM CDT TUE JUL 28 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 1 SE CALIFORNIA 38.62N 92.55W
07/28/2009 MONITEAU MO EMERGENCY MNGR
TOP SNAPPED OFF OF TREE...DAMAGED PORTION IS 12 INCHES
IN DIAMETER
&&
EVENT NUMBER LSX0900044
JPNearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.